IJPAM: Volume 78, No. 4 (2012)
LINDELÖFNESS IN GENERALIZED TOPOLOGICAL SPACES
Department of Mathematics
Al al-Bayt University
Abstract. The purpose of the present paper is to introduce the concepts of semi compact and semi Lindelöf spaces in generalized topological spaces and study some of their properties and characterizations.
Received: May 29, 2012
AMS Subject Classification: 54A05, 54D20, 54D30
Key Words and Phrases: sets, semi compact spaces, semi Lindelöf spaces
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395